# SDR R61A201702200148

- Difficulty date: February 7, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000130
- Aircraft time: 25,566 hours, 16,433 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Part number: 17086654003
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE SERVICE BOX FWD RETAINER.   REMOVED AND REPLACED THE  RETAINERS IAW EO-53-10-0020.
